# SDR DALA2017100207209

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 61,893 hours, 24,570 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bearing
- Condition: Corroded
- Location: Rod End
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SPOILER ACTUATOR ROD END BEARING CORRODED.  REPLACED THE ROD END IAW IAW AMM 27-61-02, AND CMM 27-62-04.
